# SDR SWAA2022021793102

- Difficulty date: July 25, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 39,548 hours, 18,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR TRACK LBL 17.1 HAS CORROSION INSIDE OF TIEDOWN STA 787-791 / REMOVED CORROSION AND MEASURED MATERIAL LOSS TO BE .004 WITH A MAX LOSS ALLOWED TO BE .040. MATEIRIAL LOSS FOUND TO BE 'OUT OF LIMITS' IAW SRM 53-00-53-1A-2 STEP 4(B)2 AND FIGURE 103 DETAIL D-D. REMOVED AND REPLACED FLOOR SUPPORT TRACK AT STA 727 - 847 LBL 17 IAW BOEING DWG # 146A7500 REV: A AND SRM 51-40-02-0G-0. APPLIED CIC TO NEW TRACK IAW AMM 51-21-91-620-802 STEP 3(C) WN7849
